Translator Disclaimer
September 2020 Limiting entropy of determinantal processes
András Mészaros
Ann. Probab. 48(5): 2615-2643 (September 2020). DOI: 10.1214/20-AOP1435

Abstract

We extend Lyons’s tree entropy theorem to general determinantal measures. As a byproduct we show that the sofic entropy of an invariant determinantal measure does not depend on the chosen sofic approximation.

Citation

Download Citation

András Mészaros. "Limiting entropy of determinantal processes." Ann. Probab. 48 (5) 2615 - 2643, September 2020. https://doi.org/10.1214/20-AOP1435

Information

Received: 1 July 2019; Published: September 2020
First available in Project Euclid: 23 September 2020

MathSciNet: MR4152653
Digital Object Identifier: 10.1214/20-AOP1435

Subjects:
Primary: 37A35, 60C05
Secondary: 60B99, 60K99

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • September 2020
Back to Top